# SDR SWIA201231371

- Difficulty date: July 1, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 34,454 hours, 47,910 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AUXILLARY SPAR CAP ON THE INBOARD LEADING EDGE AREA INBOARD OF NACELLE IS CRACKED AT HI-LOK. (C-CHECK)  REPAIRED AUXILLARY SPAR CAP IN ACCORDANCE WITH ETD.
